Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Prednisone cause small black spots on the skin?

Answered by
Dr.
Dr. Het Ram Bishnoi

General & Family Physician

Practicing since :1978

Answered : 6271 Questions

default
Posted on Tue, 19 Aug 2014 in Medicines and Side Effects
Question: can prednisone cause small black spots on the skin
doctor
Answered by Dr. Het Ram Bishnoi 2 hours later
Brief Answer:
Prednisolone & effects .

Detailed Answer:
Hello Cmmore
These are side effects of prednisolone: After prolong use.
Indigestion, ACNE , weight gain, muscular weakness, mood changes/depression , bloody /black stools, Cushhing's syndrome , osteoporosis, peptic ulceration & glaucoma.
Topical use causes;hypopigmentation of hyperpigmented lesions i.e. if already black spots on the skin it decreases their blackness because of hypopigmentation.
IT DON'T CAUSES BLACK SPOTS ON SKIN.
Good luck.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Muscular weakness

doctor1 MD

Hi! My partner has erectile dysfunction . Viagra used to work for him, but not anymore. When he can get a erection, he loses it, and he never has orgasm anymore. He is on Effexor for depression , but he was on this for years and the Viagra...

doctor1 MD

Is it possible I have myasthenia gravis? riginally felt something wasn’t moving properly when I breathed in and out, ordered chest xray which came back clear. Prolem kept ketting worse. One year later, with shortening breath still I went for lung...

doctor1 MD

Hello doctor I am attaching a MRI report. Please would you like to provide advice to what would be the best treatment for this condition. Surgery or therapy or any other method.

doctor1 MD

My husband has been developing muscular weakness for over a year, he had shinles a year and ahalf ago. He has had flu, and a bout of bronchitis. It started with thigh muscles, now his arms also feel heavy and numb. Is this post herpetic neuropothy, or a muscular disease? What Dr. Should he see?

doctor1 MD

Sir, I need help in thyroid. My report is as follows (FT3,FT4 AND us TSH Done by ELFA Technology on fully automated MINIVIDAS SYSTEM) FT3 ( Free Triodothyronin) - 7.56 pico mol/L ( 4.0-8.3 pico mol/L ) FT4 ( Free Tetraiodothyronine ) - 24.69 pic mol/L (9.0-20.0 pico mol/L) us TSH (Ultrasensitive) - 2.87 ulU/ml (0.25-5.0 ulU/ml) symptoms - muscular weakness, constipation, difficulty concentrating, dry skin , weakness, fatigue, decrease sweating. weight gain , Memory problems, Muscle aches and cramps, Hoarseness

doctor1 MD

Hello Doc

I am 22 male, 180cm height, 55kg weight

My thyroid report is the following:

T4 11.20 ug/dL

T3 0.90 ng/mL

TSH 1.94 uIU/mL



My Doctors says its normal but my symptoms don't say so. Am i hyperthyroid?



Symptoms include:

tremors, fatigue, muscular weakness, high temperature at all times, really heavy sweating when trying to control fever [paracetamol etc], minor weight gain with good appetite, low immunity etc.

Some of these symptoms appeared when i hit puberty.